# SDR AALA201811089024

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 16,651 hours, 6,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22D WAS MISSING EMERGENCY LIGHT RED LENS.  MAINTENANCE REPLACED EMERGENCY LIGHT IAW AMM 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
